# SDR CALA2022100702739

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 83,702 hours, 11,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Condition: Warning Light
- Location: L Fwd Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

L FWD DOOR LIGHT ILLUMINATED ON T/O ROLL DEFERRED PER MEL 5271C . MAINT PROCEDURES COMPLIED WITH . DEFERRED PER MEL 5271C . MAINT PROCEDURES COMPLIED WITH. DOOR VERIFIED CLOSED . L FWD ENTRY DOOR INDICATION INOP F/A NOTED EMERGENCY LIGHTS FLICKERED.  REF MEL 5271C AND TARGET TEST REQUIREMENT VIA PSEU. VERIFIED LEFT FWD MAIN CABIN DOOR IS LOCK AND ARMED PER MEL 5271C. OK TO CONTINUE. ISSUE. UPON EXTERIOR INSPECTION FOUND DOOR TO HAVE GAPPING ALONG INSPECTION REQ. INCLUDING IMAGE OF POSSIBLE SEATING ISSUE. REF TOP SIDE. DOOR IS POSSIBLY NOT RIGGED CORRECTLY. FURTHER AMM 52-11-00/501 DOOR 1L EICAS AND OVERHEAD DOOR INDICATION OPERATES NORMALLY. PERFORMED DOOR OPERATION FROM INSIDE AND DID NOT FIND INDICATION DOOR 1L WITHIN LIMITS AT THIS TIME REF AMM 52-11-00-825-008. PERFORMED FIM REF 52-71 FAULT TREE 806 , CLEANED SENSOR CLOSED AND OPENED DOOR SEVERAL TIMES ,INDICATIONS NORMAL AND BITE TEST NO ISSUE WITH TARGET NEAR OR FAR . MEL CLEARED AND PLACARD REMOVED .
